# SDR CA990310012

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3537B000
- Condition: Failed
- Location: Cabin Temp
- Part time: 24,935 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DUCT TEMPERATURE HARD TO CONTROL.  FLOW CONTROL AND MODE SELECTOR VALVES REPLACED.
